# SDR DALA2021081004567

- Difficulty date: August 8, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 57,540 hours, 26,692 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit/Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3273 RETURN TO MSP FOR FUMES IN COCKPIT AND CABIN.   PERFORMED INSPECTION AND MAINTENANCE PER WORKCARDS AMDS 0550-2002, 0550-9001 AND AMDS 7900-2001. OK FOR SERVICE. (7816880)
